Alert archive / California / Winter Storm Warnings in 2017

Winter Storm Warning 6, NWS Sacramento, CA

January 31, 2017

NWS Sacramento, CA issued this winter storm warning at Jan 31, 2017, 11:37 AM PST. It took effect at Feb 1, 2017, 10:00 PM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2017, 11:37 AM PST (19:37 UTC)
In effect from
Feb 1, 2017, 10:00 PM PST
Expired
Feb 2, 2017, 10:44 AM PST
In force
13 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

613 
WWUS46 KSTO 311937
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1137 AM PST TUE JAN 31 2017

...MOUNTAIN SNOW RETURNS WEDNESDAY NIGHT...

.SNOW WILL BEGIN WEDNESDAY EVENING AS A WINTER STORM MOVES INTO
THE REGION. PERIODS OF MODERATE TO HEAVY SNOW WILL BE POSSIBLE IN
THE MOUNTAINS INTO THE WEEKEND.

CAZ063-068-069-010345-
/O.UPG.KSTO.WS.A.0004.170202T0600Z-170204T0600Z/
/O.NEW.KSTO.WS.W.0006.170202T0600Z-170204T1200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF ALDER SPRINGS, CHESTER, QUINCY, 
AND BLUE CANYON
1137 AM PST TUE JAN 31 2017

...WINTER STORM WARNING IN EFFECT FROM 10 PM WEDNESDAY TO 4 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND WIND, WHICH IS IN EFFECT FROM 10 PM 
WEDNESDAY TO 4 AM PST SATURDAY. THE WINTER STORM WATCH IS NO 
LONGER IN EFFECT. 

* TIMING...HEAVIEST SNOWFALL OCCURS OVER COAST RANGE AND PLUMAS
  COUNTY AREA NORTHWARD WEDNESDAY NIGHT AND SPREADS SOUTHEASTWARD
  EARLY THURSDAY. 

* LOCATIONS...AREAS ABOVE 5500 FEET OVER COAST RANGE AND PLUMAS 
  COUNTY NORTHWARD. AREAS ABOVE 6000 FEET SOUTHWARD OF PLUMAS 
  COUNTY. 

* MAIN IMPACT...SLIPPERY, SNOW COVERED ROADS WITH LIMITED 
  VISIBILITIES DUE TO WIND GUSTS OF 50 MPH OR GREATER. 

* SNOW ACCUMULATIONS...3 TO 6 INCHES OF SNOWFALL POSSIBLE DOWN TO
  5000 FEET WITH 1 TO 2 FEET ELSEWHERE IN WARNING AREA. LOCAL
  ACCUMULATIONS OF 3 TO 5 FEET ALONG THE CREST AND OVER THE PEAKS.

* OTHER IMPACTS...PERIODS OF LOW VISIBILITY IN HEAVY SNOW AND 
  BLOWING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW ACCUMULATION THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE
LATEST FORECASTS.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. STRONG WINDS 
ARE ALSO POSSIBLE. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST 
TRAVEL, KEEP AN EXTRA FLASHLIGHT, FOOD, AND WATER IN YOUR VEHICLE 
IN CASE OF AN EMERGENCY.

&&

$$
JCLAPP
5 follow-up statements
085 
WWUS46 KSTO 312142
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
142 PM PST TUE JAN 31 2017

...MOUNTAIN SNOW RETURNS WEDNESDAY NIGHT...

.SNOW WILL BEGIN WEDNESDAY EVENING AS A WINTER STORM MOVES INTO
THE REGION. PERIODS OF MODERATE TO HEAVY SNOW WILL BE POSSIBLE IN
THE MOUNTAINS INTO THE WEEKEND.

CAZ063-068-069-011500-
/O.CON.KSTO.WS.W.0006.170202T0600Z-170204T1200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF ALDER SPRINGS, CHESTER, QUINCY, 
AND BLUE CANYON
142 PM PST TUE JAN 31 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM WEDNESDAY TO
4 AM PST SATURDAY...

* TIMING...HEAVIEST SNOWFALL OCCURS OVER COAST RANGE AND PLUMAS 
  COUNTY AREA NORTHWARD WEDNESDAY NIGHT AND SPREADS 
  SOUTHEASTWARD EARLY THURSDAY. 

* LOCATIONS...AREAS ABOVE 5500 FEET OVER COAST RANGE AND PLUMAS 
  COUNTY NORTHWARD. AREAS ABOVE 6000 FEET SOUTHWARD OF PLUMAS 
  COUNTY. 

* MAIN IMPACT...SLIPPERY, SNOW COVERED ROADS WITH LIMITED 
  VISIBILITIES DUE TO WIND GUSTS OF 50 MPH OR GREATER. 

* SNOW ACCUMULATIONS...3 TO 6 INCHES OF SNOWFALL POSSIBLE DOWN 
  TO 5000 FEET WITH 1 TO 2 FEET ELSEWHERE IN WARNING AREA. LOCAL 
  ACCUMULATIONS OF 3 TO 5 FEET ALONG THE CREST AND OVER THE 
  PEAKS. 

* OTHER IMPACTS...PERIODS OF LOW VISIBILITY IN HEAVY SNOW AND 
  BLOWING SNOW. 

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. STRONG WINDS
ARE ALSO POSSIBLE. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL, KEEP AN EXTRA FLASHLIGHT, FOOD, AND WATER IN YOUR VEHICLE
IN CASE OF AN EMERGENCY.

&&

$$
JCLAPP
284 
WWUS46 KSTO 011100
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
300 AM PST WED FEB 1 2017

...MOUNTAIN SNOW RETURNS TONIGHT...

.SNOW WILL RETURN TO THE NORCAL MOUNTAINS THIS EVENING AS A 
WINTER STORM MOVES INTO THE REGION. PERIODS OF MODERATE TO HEAVY 
SNOW WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS INTO THE
WEEKEND.

CAZ063-011200-
/O.CAN.KSTO.WS.W.0006.170202T0600Z-170204T1200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
INCLUDING THE CITY OF ALDER SPRINGS
300 AM PST WED FEB 1 2017

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE
WINTER STORM WARNING. 

HEAVY SNOW WILL BE LIMITED TO ELEVATIONS ABOVE 6000 FEET IN THE 
COAST RANGE WHERE 3 TO 6 INCHES WILL BE POSSIBLE THROUGH EARLY 
SATURDAY. HIGHER COASTAL PEAKS MAY RECEIVE 1 TO 2 FEET OF SNOW.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ068-069-020000-
/O.CON.KSTO.WS.W.0006.170202T0600Z-170204T1200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF CHESTER, QUINCY, AND BLUE CANYON
300 AM PST WED FEB 1 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM PST SATURDAY...

* TIMING...TONIGHT INTO EARLY SATURDAY

* LOCATIONS...INTERSTATE 80 OVER DONNER PASS, HIGHWAY 50 OVER ECHO
  SUMMIT, HIGHWAY 88 OVER CARSON PASS AND LASSEN VOLCANIC NATIONAL
  PARK.

* MAIN IMPACT...SLIPPERY, SNOW COVERED ROADS WITH LIMITED
  VISIBILITY DUE TO HEAVY SNOW AND BLOWING SNOW.

* SNOW ACCUMULATIONS...3 TO 6 INCHES DOWN TO 5500 FEET WITH 2 TO 3
  FEET ALONG THE NORTHERN SIERRA AND SOUTHERN CASCADE CREST.

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. STRONG WINDS ARE
ALSO POSSIBLE. ONLY TRAVEL IF NECESSARY. IF YOU MUST TRAVEL, KEEP
AN EXTRA FLASHLIGHT, FOOD, AND WATER IN YOUR VEHICLE IN CASE OF 
AN EMERGENCY.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
031 
WWUS46 KSTO 012321
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
321 PM PST WED FEB 1 2017

...MOUNTAIN SNOW LATE TONIGHT INTO EARLY SATURDAY...

.SNOW WILL RETURN TO THE NORCAL MOUNTAINS TONIGHT AS A WINTER 
STORM MOVES INTO THE REGION. PERIODS OF MODERATE TO HEAVY SNOW 
WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS INTO THE WEEKEND.

CAZ068-069-022330-
/O.CON.KSTO.WS.W.0006.170202T0600Z-170204T1200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF CHESTER, QUINCY, AND BLUE CANYON
321 PM PST WED FEB 1 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM PST SATURDAY...

* TIMING...TONIGHT INTO EARLY SATURDAY

* LOCATIONS...INTERSTATE 80 OVER DONNER PASS, HIGHWAY 50 OVER 
  ECHO SUMMIT, HIGHWAY 88 OVER CARSON PASS AND LASSEN VOLCANIC 
  NATIONAL PARK. 

* MAIN IMPACT...SLIPPERY, SNOW COVERED ROADS WITH LIMITED 
  VISIBILITY DUE TO HEAVY SNOW AND BLOWING SNOW. 

* SNOW ACCUMULATIONS...UP TO 6 INCHES BETWEEN 5000 TO 6000 FEET
  WITH 1 TO 3 FEET IN THE NORTHERN SIERRA AND SOUTHERN CASCADE 
  CREST...UP TO 4 FEET POSSIBLE ON LASSEN PEAK


INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. STRONG WINDS ARE
ALSO POSSIBLE. ONLY TRAVEL IF NECESSARY. IF YOU MUST TRAVEL, KEEP
AN EXTRA FLASHLIGHT, FOOD, AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
635 
WWUS46 KSTO 021226
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
426 AM PST THU FEB 2 2017

...MOUNTAIN SNOW THROUGH EARLY SATURDAY...

.SNOW RETURNED TO THE NORCAL MOUNTAINS OVERNIGHT AS A WINTER 
STORM MOVES INTO THE REGION. PERIODS OF MODERATE TO HEAVY SNOW 
WILL BE POSSIBLE ACROSS THE HIGHER ELEVATIONS INTO THE WEEKEND.
GUSTY WINDS AT TIMES MAY CAUSE BRIEF WHITE-OUT CONDITIONS
ESPECIALLY ON FRIDAY. TRAVEL IMPACTS ARE LIKELY WITH DELAYS AND 
CHAIN CONTROLS EXPECTED. 

CAZ068-069-030100-
/O.CON.KSTO.WS.W.0006.000000T0000Z-170204T1200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF CHESTER, QUINCY, AND BLUE CANYON
426 AM PST THU FEB 2 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...

* TIMING...THROUGH EARLY SATURDAY

* LOCATIONS...INTERSTATE 80 OVER DONNER PASS, HIGHWAY 50 OVER 
  ECHO SUMMIT, HIGHWAY 88 OVER CARSON PASS AND LASSEN VOLCANIC 
  NATIONAL PARK. 

* MAIN IMPACT...SLIPPERY, SNOW COVERED ROADS WITH LIMITED 
  VISIBILITY DUE TO HEAVY SNOW AND BLOWING SNOW. 

* SNOW ACCUMULATIONS...UP TO 6 INCHES BETWEEN 5000 TO 6000 FEET
  WITH 1 TO 3 FEET IN THE NORTHERN SIERRA AND SOUTHERN CASCADE
  CREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DIFFICULT. STRONG WINDS ARE
ALSO POSSIBLE. ONLY TRAVEL IF NECESSARY. IF YOU MUST TRAVEL, KEEP
AN EXTRA FLASHLIGHT, FOOD, AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
822 
WWUS46 KSTO 021844
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1044 AM PST THU FEB 2 2017

...BREAK IN MOUNTAIN SNOW TODAY BUT RETURNS TONIGHT THROUGH EARLY
SATURDAY...

.PERIODS OF MODERATE TO HEAVY SNOW WILL RETURN LATER TONIGHT 
ACROSS THE HIGHER ELEVATIONS INTO EARLY SATURDAY. GUSTY WINDS AT 
TIMES MAY CAUSE BRIEF WHITE-OUT CONDITIONS ESPECIALLY ON FRIDAY. 
TRAVEL IMPACTS ARE LIKELY WITH DELAYS AND CHAIN CONTROLS EXPECTED.


CAZ068-069-031400-
/O.CAN.KSTO.WS.W.0006.000000T0000Z-170204T1200Z/
/O.NEW.KSTO.WS.W.0007.170203T0600Z-170204T1200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF CHESTER, QUINCY, AND BLUE CANYON
1044 AM PST THU FEB 2 2017

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW, WHICH IS IN EFFECT FROM 10 PM THIS 
EVENING TO 4 AM PST SATURDAY. 

* TIMING...THERE IS CURRENTLY A BREAK IN THE SNOW OVER THE SIERRA.
  SNOW LEVELS HAVE RISEN TODAY, BUT WILL BE LOWERING TONIGHT WHEN
  THE NEXT WAVE OF HEAVY PRECIPITATION ARRIVES.

* LOCATIONS...INTERSTATE 80 OVER DONNER PASS, HIGHWAY 50 OVER 
  ECHO SUMMIT, HIGHWAY 88 OVER CARSON PASS AND LASSEN VOLCANIC 
  NATIONAL PARK. 

* MAIN IMPACT...SLIPPERY, SNOW COVERED ROADS WITH LIMITED 
  VISIBILITY DUE TO HEAVY SNOW AND BLOWING SNOW. 

* SNOW ACCUMULATIONS...UP TO 6 INCHES BETWEEN 5000 TO 6000 FEET
  WITH 1 TO 3 FEET IN THE NORTHERN SIERRA AND SOUTHERN CASCADE
  CREST. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL, KEEP AN EXTRA FLASHLIGHT, FOOD,
AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

INTERACT WITH US VIA SOCIAL MEDIA 
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO


$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Jan 31, 3:30 AM PST, 8 hours 7 minutes earlier.

Area forecast discussion, Jan 31, 3:30 AM PST, 8 hours 7 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
330 AM PST Tue Jan 31 2017

.Synopsis...
Dry with patchy morning valley fog through Wednesday. Wet pattern
returns Wednesday night with heavier rain and mountain snow on
Thursday and Friday.

&&

.Discussion...
Weather conditions are pretty similar to 24 hours ago with high
pressure still in control and some high clouds spilling through
the ridge. Temperatures are similar to yesterday at this time and
generally range from the teens and 20s in the mountains valley to
the 30s in the Central Valley. Thermal belts in the foothills and
Sierra are in the 40s.

Appears there is a little less high cloudiness and dew points are
a bit higher, so a little more patchy fog can be expected across
the southern Sacramento and northern San Joaquin Valleys early
this morning.

Little overall change is expected through Wednesday with patchy
morning fog, cool mornings, and mild afternoon temperatures
continuing.

An approaching upper low and associated frontal system in the
eastern Pacific will bring a return of wet weather to NorCal
starting Wednesday night and continuing into the weekend. By
Friday, an inch or two rain will be possible in the valley with
1-2 feet of snow in the mountains above 6K ft (local amounts of 3
ft or more possible over the peaks). Gusty southerly winds will
also develop across the region on Thursday and a winter storm
watch has been issued for the mountains.

&&

.EXTENDED DISCUSSION (Saturday THROUGH Tuesday)Several changes
made in the extended period as models have trended toward wetter,
more active pattern for the weekend into early next week.
Thursday/Friday system will continue to push east on Saturday
with showers lingering mainly in the mountains. Additional
accumulations should be light with a few more inches of snow down
to around 6000 feet. May still be enough to impact mountain
travelers, especially given usual weekend traffic. Breezy
southerly winds will continue. Latest model solutions less robust
in building ridging into the area briefly on Sunday. Showers may
continue across the mountains, north of I-80, with perhaps a brief
break in the Valley.

Models in better agreement for late Sunday into Monday with large
storm system/trough brewing off the West Coast. Upper level low
will approach the area Sunday night, spreading another round of
widespread precipitation across the area into Monday. Have
increased chances for precipitation from previous forecast during
the period and knocked temperatures down a few degrees. Snow
levels look similar to this week's system, in the 5000-6000 feet
range. Some decent accumulations possible if model solutions
hold, which would serve to impact mountain travel during this
period. Another round of breezy southerly winds would accompany
system as well. Details will need to be fine-tuned with future
forecasts, but certainly one to keep an eye on. CEO

&&

.AVIATION...
General VFR conditions across TAF sites the next 24 hours. Brief
period of MVFR to IRF conditions from KSMF southward this morning
and Wednesday morning. Increased high cloud cover should limit
widespread fog formation.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Wednesday evening through Friday evening
for Mountains Southwestern Shasta County to Northern Lake County-
West Slope Northern Sierra Nevada-Western Plumas County/Lassen
Park.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 1:46 PM PSTWind AdvisorySTO23 hr

Nearby

Winter Storm Warnings in California, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.